eISSN : 2146-9369
Creative Commons Lisansı
Journal of Clinical and Experimental Investigations is licenced under the terms of Creative Commons Attribution-Non Commercial4.0 International (CC BY-NC 4.0) License.
Abstract - A Severe Autoimmune-like Anti-Tuberculosis Drug-induced Liver Injury: Case Report and Review
Jorge Roberto Mosqueira, Sue Anicama, Jorge De los Rios

A Severe Autoimmune-like Anti-Tuberculosis Drug-induced Liver Injury: Case Report and Review

Jorge R. Mosqueira1, Sue Anicama2, Jorge De Los Ríos3

1Médico Cirujano, Universidad Peruana Cayetano Heredia, Departamento de Medicina Interna, Hospital María Auxiliadora, Lima, Perú

2Médico Cirujano, Universidad de San Martín de Porres, Lima, Perú

3Jefe del Servicio de Neumología “CENEX Niño Jesús”, Hospital María Auxiliadora, Lima, Perú

ABSTRACT

Drug-induced liver injury is one of the most significant adverse drugs reactions and, in severe cases, could be a potentially life-threatening condition. It can be classified in intrinsic and idiosyncratic reactions and, anti-tuberculous drugs are known to induce the later one. In some cases, it might develop some autoimmune features which represent a challenge for both diagnosis and treatment. We report a 37-year-old woman who was admitted to our hospital with signs of severe acute liver injury. She was diagnosed with autoimmune-like drug-induced liver injury by anti-tuberculous drugs and was treated with corticosteroids, N-Acetylcysteine and Ursodesoxycholic acid. Indeed, based on this case a review of the literature is presented. J Microbiol Infect Dis 2018; 8(3):128-134

Keywords: Anti-tuberculous drugs; Corticosteroids; Drug-induced Liver Injury, N-Acetylcysteine, Tuberculosis

Volume 08, Number 03 (2018)